MathSciNet Relay Station
MathSciNet bibliographic data
MR1915308 (2003g:34174) 34K60 (34K13 34K20 82C32 92B20)
Huang, He; Cao, Jinde; Wang, Jun Global exponential stability and periodic solutions of recurrent neural networks with delays. Phys. Lett. A 298 (2002), no. 5-6, 393–404.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement